Access count of this item: 5

Files in This Item:
File Description SizeFormat 
B75-04.pdf3.28 MBAdobe PDFView/Open
Title: Asymptotics for the focusing integrable discrete nonlinear Schrodinger equation (New development of microlocal analysis and singular perturbation theory)
Authors: Yamane, Hideshi
Keywords: 35Q55
35Q15
discrete nonlinear Schrodinger equation
Riemann-Hilbert problem
soliton
Issue Date: Jun-2019
Publisher: Research Institute for Mathematical Sciences, Kyoto University
Journal title: 数理解析研究所講究録別冊 = RIMS Kokyuroku Bessatsu
Volume: B75
Start page: 31
End page: 39
Abstract: We investigate the long-time asymptotics for the focusing integrable discrete nonlinear Schrödinger equation. The soliton resolution conjecture is valid for this equation. Namely, under generic assumptions on the initial value, the solution is approximated by a sum of 1-solitons.
Description: "New development of microlocal analysis and singular perturbation theory". October 3-7, 2016. edited by Naofumi Honda and Yasunori Okada. The papers presented in this volume of RIMS Kôkyûroku Bessatsu are in final form and refereed.
Rights: © 2019 by the Research Institute for Mathematical Sciences, Kyoto University. All rights reserved.
URI: http://hdl.handle.net/2433/244769
Appears in Collections:B75 New development of microlocal analysis and singular perturbation theory

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.